| Model Number |
VTICM5_12.6 (-13.5/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
4110: a lens work order search has been performed: no similar complaints within associated lots were found.Manufacturer narrative: secondary surgical intervention to reposition, remove, and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.The lens was repositioned but was not resolved.The lens was later exchanged for a same size, spherical lens and the problem was resolved.
Additional Manufacturer Narrative
10: returned product evaluation - the subject lens was received dry with residue/debris within a microcentrifuge tube.Visual inspection found an optic and haptic stretched out lens.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).